# SDR CA030205003

- Difficulty date: January 26, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,130 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 952D1005
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED TO EXTEND ON APPROACH INTO PE.  A/C LANDED AND FLAP SYSTEM INSPECTED, FLAP POWER DRIVE UNIT FOUND FAULTY PN 952D1005. UNIT REPLACED AND FLAP O SET CARRIED OUT.
